# SDR S9H2010F00000

- Difficulty date: April 4, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N548SA
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5167
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 355A14052201
- Condition: Cracked
- Location: Tailboom Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HR INSPECTION OF TAIL ROTOR DRIVE SHAFT BEARINGS, FOUND CRACK IN THE UPPER VERTICAL STABILIZER.  REPLACED VERTICAL STABILIZER WITH SERVICEABLE UNIT.
